# SDR PNSA031002

- Difficulty date: October 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N8327S
- Make and model: Piper PA-32-301
- Aircraft serial: 328106039
- Aircraft time: 11,489 hours
- Engine: Lyc IO540K1G5
- Engine time: 85 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493101
- Part serial: DO32631
- Condition: Failed
- Location: Engine
- Part time: 85 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DEPARTED DLG AT APPROX 250 AGL ENGINE BEGAN RUNNING ROUGH AND LOST PARTIAL POWER.  AIRCRAFT MADE UNEVENTFUL LANDING AT AIRPORT.  MAINT FOUND RIGHT MAGNETO CAUSED PROBLEM.  MAGNETO REPLACED AIRCRAFT RETURNED TO SERVICE.
